# SDR ABXA010604

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5200 · Doors
- Part: Former
- Part number: 995766437
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FRAME CRACKED INSIDE FORWARD LOWER LIGHTENING HOLE. REPLACED ANGLE IAW DC-9 SRM.
